# SDR QXEA2010080600473

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 5,303 hours, 6,077 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATES BETWEEN NORMAL & CAUTIONARY RANGES. MASTER WARNING TRIPLE CHIME SOUNDED (3) TIMES. CAUTION PANEL DARK WHEN CHECKED IN RESPONSE TO CHIMES. RETURNED TO DEPARTURE. LANDING UNEVENTFUL. FOUND NR 1 ENG OIL FILLER CAP MISSING.  R & R OIL FILTER TUBE AND CHECK BALL ASSY AND REPLACED MISSING OIL CAP. SERVICED NR 1 ENG WITH OIL. CW ENGINE INSP AFTER LOW OIL PRESSURE IAW TASK 05-53-00-210-815. REMOVAL OF STARTER/GEN NOT REQUIRED, GEN COOLING FAN USED TO TORN HP ROTOR. NO OIL CONTAMINATION OR CHIP DETECTION NOTED. MAIN OIL PRESSURE DECREASED TO 44 PSID TO 01 PSID FOR A TOTAL OF 27 SECONDS. REF DAA2010-556-PW150A-FA0469 AND TC6-79-45. FOR CONTINUED SERVICEABILITY OF THE NR 1 ENGINE BEYOND 20 SECOND TRANSIENT PER DO. ALL OPS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
